Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 272678, 11 pages
http://dx.doi.org/10.5402/2012/272678
Research Article

On a Class of Meromorphic Functions Related to Cho-Kwon-Srivastava Operator

1Faculty of Management, Multimedia University, Selangor Darul Ehsan, 63100 Cyberjaya, Malaysia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor Darul Ehsan, 43600 Bangi, Malaysia

Received 2 January 2012; Accepted 13 February 2012

Academic Editors: X.-S. Yang and W. Yeih

Copyright © 2012 F. Ghanim and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Padmanabhan and R. Parvatham, “Properties of a class of functions with bounded boundary rotation,” Polska Akademia Nauk. Annales Polonici Mathematici, vol. 31, no. 3, pp. 311–323, 1975/76. View at Google Scholar
  2. B. Pinchuk, “Functions of bounded boundary rotation,” Israel Journal of Mathematics, vol. 10, pp. 6–16, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. I. Noor and A. Muhammad, “On certain subclasses of meromorphic univalent functions,” Bulletin of the Institute of Mathematics. Academia Sinica. New Series, vol. 5, no. 1, pp. 83–94, 2010. View at Google Scholar · View at Zentralblatt MATH
  4. J. Dziok and H. M. Srivastava, “Some subclasses of analytic functions with fixed argument of coefficients associated with the generalized hypergeometric function,” Advanced Studies in Contemporary Mathematics (Kyungshang). Memoirs of the Jangjeon Mathematical Society, vol. 5, no. 2, pp. 115–125, 2002. View at Google Scholar · View at Zentralblatt MATH
  5. J. Dziok and H. M. Srivastava, “Certain subclasses of analytic functions associated with the generalized hypergeometric function,” Integral Transforms and Special Functions. An International Journal, vol. 14, no. 1, pp. 7–18, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J.-L. Liu, “A linear operator and its applications on meromorphic P-valent functions,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 31, no. 1, pp. 23–32, 2003. View at Google Scholar
  7. J.-L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J.-L. Liu and H. M. Srivastava, “Certain properties of the Dziok-Srivastava operator,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 485–493, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J.-L. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 21–34, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. N. E. Cho and I. H. Kim, “Inclusion properties of certain classes of meromorphic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 115–121, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. N. E. Cho, O. S. Kwon, and H. M. Srivastava, “Inclusion and argument properties for certain subclasses of meromorphic functions associated with a family of multiplier transformations,” Journal of Mathematical Analysis and Applications, vol. 300, no. 2, pp. 505–520, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. H. Choi, M. Saigo, and H. M. Srivastava, “Some inclusion properties of a certain family of integral operators,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 432–445, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. K. I. Noor, “On new classes of integral operators,” Journal of Natural Geometry. A Quarterly Journal Dedicated to Bringing Unity through Simplicity in the Mathematics of Natural Structures, vol. 16, no. 1-2, pp. 71–80, 1999. View at Google Scholar · View at Zentralblatt MATH
  14. K. I. Noor, “On new classes of integral operators,” Journal of Natural Geometry. A Quarterly Journal Dedicated to Bringing Unity through Simplicity in the Mathematics of Natural Structures, vol. 16, no. 1-2, pp. 71–80, 1999. View at Google Scholar · View at Zentralblatt MATH
  15. J. Liu, “The Noor integral and strongly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 261, no. 2, pp. 441–447, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J.-L. Liu and K. I. Noor, “Some properties of Noor integral operator,” Journal of Natural Geometry. A Quarterly Journal Dedicated to Bringing Unity through Simplicity in the Mathematics of Natural Structures, vol. 21, no. 1-2, pp. 81–90, 2002. View at Google Scholar · View at Zentralblatt MATH
  17. F. Ghanim and M. Darus, “A new class of meromorphically analytic functions with applications to the generalized hypergeometric functions,” Abstract and Applied Analysis, vol. 2011, Article ID 159405, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. F. Ghanim and M. Darus, “Some results of -valent meromorphic functions defined by a linear operator,” Far East Journal of Mathematical Sciences (FJMS), vol. 44, no. 2, pp. 155–165, 2010. View at Google Scholar
  19. F. Ghanim and M. Darus, “Some properties of certain subclass of meromorphically multivalent functions defined by linear operator,” Journal of Mathematics and Statistics, vol. 6, no. 1, pp. 34–41, 2010. View at Google Scholar · View at Scopus
  20. K. Piejko and J. Sokół, “Subclasses of meromorphic functions associated with the Cho-Kwon-Srivastava operator,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1261–1266, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. F. Ghanim and M. Darus, “Certain subclasses of meromorphic functions related to Cho-Kwon-Srivastava operator,” Far East Journal of Mathematical Sciences (FJMS), vol. 48, no. 2, pp. 159–173, 2011. View at Google Scholar · View at Zentralblatt MATH
  22. S. Ponnusamy, “Differential subordination and Bazilevič functions,” Indian Academy of Sciences. Proceedings. Mathematical Sciences, vol. 105, no. 2, pp. 169–186, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. R. Singh and S. Singh, “Convolution properties of a class of starlike functions,” Proceedings of the American Mathematical Society, vol. 106, no. 1, pp. 145–152, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. D. Z. Pashkouleva, “The starlikeness and spiral-convexity of certain subclasses of analytic functions,” in Current Topics in Analytic Function Theory, H. M. Srivastava and S. Owa, Eds., pp. 266–273, World Scientific publishing Company, London, UK, 1992. View at Google Scholar · View at Zentralblatt MATH
  25. T. H. MacGregor, “The radius of univalence of certain analytic functions,” Proceedings of the American Mathematical Society, vol. 14, pp. 514–520, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. A. A. A. Abubaker and M. Darus, “Partial sums of analytic functions involving generalized Cho- Kwon-Srivastava Operator,” International Journal Open Problems Complex Analysis, vol. 2, no. 3, pp. 181–188, 2010. View at Google Scholar
  27. F. Ghanim and M. Darus, “Some results of meromorphic functions related to Cho-Kwon-Srivastava Operator,” Applied Mathematical Sciences, vol. 5, no. 65–68, pp. 3291–3301, 2011. View at Google Scholar
  28. F. Ghanim and M. Darus, “On certain class of analytic functions related to Cho-Kwon-Srivastava operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 459063, 11 pages, 2011. View at Publisher · View at Google Scholar
  29. Z.-G. Wang, R. Aghalary, M. Darus, and R. W. Ibrahim, “Some properties of certain multivalent analytic functions involving the Cho-Kwon-Srivastava operator,” Mathematical and Computer Modelling, vol. 49, no. 9-10, pp. 1969–1984, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH